Seroma after Vaser liposuction?

  • daisy78
  • london
  • 5 years ago

I read an advice related to Vaser liposuction that says:

" .... performs many high definition liposuction procedures, but no longer with Vaser since it results in an unacceptably high number of seromas (the machine is on the premises, but not being used anymore).

.... uses power assist microcannulas and his results are superb..."

This is the first I have heard about seroma cases attributed to Vaser. Have other people or practioners found this to be the case?

Comments (3)

Our clinical records show that seromas occur in about 8% of cases. These mainly subside after a couple of weeks, however in some cases continue longer. It is unusual that they persist after six weeks, and the ones that do are primarily for cases where a significant amount of fat was removed (over 6 litres).
  • Reply
Seroma was a very common side effect of ultrasonic liposuction (of which Vaser is a type) when it first came out. Surgeons were applying too much ultrasonic energy and creating seromas in the treated areas. Seromas are collections of fluid (serum) under the skin. Vaser largely solved this problem with their guidelines for how to deliver the ultrasonic energy and how much to use. It is still possible to create a seroma, but unusual. I have never seen one with the Vaser system and have done thousands of areas over 8 years.
  • Reply
hi.. i had vaser nearly one month ago and i am suffering (not pain but just feeling uncomfortable) with seroma/fluid build up on the inside of my knees... i have had my knees drained a couple of times but it accumulates again. i am hoping it will subside soon!
  • Reply